# SDR FDEA2018092092589

- Difficulty date: September 19, 2018
- Submitted: September 20, 2018
- Operation: Air carrier
- Aircraft: N842FD
- Make and model: Boeing 777FHT
- Aircraft serial: 38969
- Aircraft time: 28,860 hours, 4,397 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

POST FLT INSP, R1 DOOR OUTSIDE EMERGENCY LIGHT INOP. RE-LAMPED, REF AMM 33-51-04-2. EMERGENCY LIGHTS TEST SATIS, ITEM OK FOR SVC.
